# SDR ASAA2017110722472

- Difficulty date: November 7, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 6,749 hours, 2,248 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL, RT PACK LIGHT ILLUMINATED, RESET WITH MASTER CAUTION.  ACFT GROUNDED. PERFORMED FIM 21-62, TASK 878 AND THE FAULT CLEARED. GROUND VERIFICATION TEST PASSED.
